# SDR SIMA201013404

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4394 THE CREW DETERMINED THE MAIN PITCH TRIM WAS INOPERABLE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECKED HORIZONTAL STABILIZER AND PITCH TRIM SYSTEM PER FIM IAW EMB 140 AMM 27-40-00.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
